# SDR TRBA20120816002

- Difficulty date: August 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR72
- Aircraft serial: 431
- Aircraft time: 34,647 hours, 31,748 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AQS1000
- Part serial: 108657
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4814, FOUND FLOOR PROXIMITY EMERGENCY LIGHT INOPERATIVE IN FRONT OF GALLEY.  THE ACFT WAS REMOVED FROM SERVICE.  R & R EMERGENCY BATTERY PACK AND SUPPLY IAW JIC 24-20-00.  SYS CHECKED GOOD.  THE ACFT RETURN TO SERVICE.
